Compact Kähler manifolds with hermitian semipositive anticanonical bundle
Compositio Mathematica, Tome 101 (1996) no. 2, p. 217-224
@article{CM_1996__101_2_217_0,
     author = {Demailly, Jean-Pierre and Peternell, Thomas and Schneider, Michael},
     title = {Compact K\"ahler manifolds with hermitian semipositive anticanonical bundle},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {101},
     number = {2},
     year = {1996},
     pages = {217-224},
     zbl = {1008.32008},
     mrnumber = {1389367},
     language = {en},
     url = {http://www.numdam.org/item/CM_1996__101_2_217_0}
}
Demailly, Jean-Pierre; Peternell, Thomas; Schneider, Michael. Compact Kähler manifolds with hermitian semipositive anticanonical bundle. Compositio Mathematica, Tome 101 (1996) no. 2, pp. 217-224. http://www.numdam.org/item/CM_1996__101_2_217_0/

Aubin, T.: Equations du type Monge-Ampère sur les variétés kähleriennes compactes. C. R. Acad. Sci. Paris Ser. A 283 (1976) 119-121; Bull. Sci. Math. 102 (1978) 63-95. | MR 494932 | Zbl 0374.53022

Beauville, A.: Variétés kähleriennes dont la première classe de Chern est nulle. J. Diff. Geom. 18 (1983) 775-782. | MR 730926 | Zbl 0537.53056

Berger, M.: Sur les groupes d'holonomie des variétés à connexion affine des variétés riemanniennes. Bull. Soc. Math. France 83 (1955) 279-330. | Numdam | MR 79806 | Zbl 0068.36002

Bishop, R.: A relation between volume, mean curvature and diameter. Amer. Math. Soc. Not. 10 (1963) p. 364.

Bogomolov, F.A.: On the decomposition of Kähler manifolds with trivial canonical class. Math. USSR Sbornik 22 (1974) 580-583. | MR 338459 | Zbl 0304.32016

Bogomolov, F.A.: Kähler manifolds with trivial canonical class. Izvestija Akad. Nauk 38 (1974) 11-21. | MR 338459 | Zbl 0299.32022

Brückmann, P. and Rackwitz, H.- G.: T-symmetrical tensor forms on complete intersections. Math. Ann. 288 (1990) 627-635. | MR 1081268 | Zbl 0724.14032

Campana, F.: Fundamental group and positivity of cotangent bundles of compact Kähler manifolds. Preprint 1993. | MR 1325789 | Zbl 0845.32027

Cheeger, J. and Gromoll, D.: The splitting theorem for manifolds of nonnegative Ricci curvature. J. Diff. Geom. 6 (1971) 119-128. | MR 303460 | Zbl 0223.53033

Cheeger, J. and Gromoll, D.: On the structure of complete manifolds of nonnegative curvature. Ann. Math. 96 (1972) 413-443. | MR 309010 | Zbl 0246.53049

Demailly, J.-P., Peternell, T. and Schneider, M.: Kähler manifolds with numerically effective Ricci class. Compositio Math. 89 (1993) 217-240. | Numdam | MR 1255695 | Zbl 0884.32023

Demailly, J.-P., Peternell, T. and Schneider, M.: Compact complex manifolds with numerically effective tangent bundles. J. Alg. Geom. 3 (1994) 295-345. | MR 1257325 | Zbl 0827.14027

Kobayashi, S.: Recent results in complex differential geometry. Jber. dt. Math.-Verein. 83 (1981) 147-158. | MR 635391 | Zbl 0467.53030

Kobayashi, S.: Topics in complex differential geometry. In DMV Seminar, Vol. 3., Birkhäuser 1983. | MR 826252 | Zbl 0506.53029

Lichnerowicz, A.: Variétés kähleriennes et première classe de Chern. J. Diff. Geom. 1 (1967) 195-224. | MR 226561 | Zbl 0167.20004

Lichnerowicz, A.: Variétés Kählériennes à première classe de Chern non négative et variétés riemanniennes à courbure de Ricci généralisée non négative. J. Diff. Geom. 6 (1971) 47-94. | MR 300228 | Zbl 0231.53063

Manivel, L.: Birational invariants of algebraic varieties. Preprint Institut Fourier, no. 257 (1993). | MR 1310954

Ogus, A.: The formal Hodge filtration. Invent. Math. 31 (1976) 193-228. | MR 401765 | Zbl 0339.14004

Yau, S.T.: On the Ricci curvature of a complex Kähler manifold and the complex Monge-Ampère equation I. Comm. Pure and Appl. Math. 31 (1978) 339-411. | MR 480350 | Zbl 0369.53059